Cookies?
Library Header Image
LSE Research Online LSE Library Services

A geometric perspective on lifting

Conforti, Michele, Cornuéjols, Gérard and Zambelli, Giacomo (2011) A geometric perspective on lifting. Operations Research, 59 (3). pp. 567-577. ISSN 0030-364X

Full text not available from this repository.

Abstract

Recently it has been shown that minimal inequalities for a continuous relaxation of mixed-integer linear programs are associated with maximal lattice-free convex sets. In this paper, we show how to lift these inequalities for integral nonbasic variables by considering maximal lattice-free convex sets in a higher dimensional space. We apply this approach to several examples. In particular, we identify cases in which the lifting is unique.

Item Type: Article
Official URL: http://or.journal.informs.org/
Additional Information: © 2011 Insitute for operations research and the management sciences (INFORMS)
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Identification Number: UT ISI:000292639000004
Date Deposited: 26 Jan 2011 15:00
URL: http://eprints.lse.ac.uk/31729/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only